# SDR FDEA202210052471

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 12,142 hours, 5,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Rt Wing Slat
- Part time: 12,142 hours, 5,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NO. 6 TRAILING EDGE WEDGE WITH DENT. RH WING SLAT #6 TRAILING EDGE WEDGE UPPER SURFACE AT POSITION ISS 231-236 SKIN WAS   REPAIRED IAW SRM 51-70-10-2R REP. 4 PAG. 143-154 FIG. 201, SRM 57-43-02-2R FIG. 201 PAG. 1-2    REV. 82  DEC15/2021
